# SDR P5CA9600733

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LOWER FORWARD ACCESS HOLE NR 4 PYLON, NR 483CL.  REPAIRED PER BOEING SRM 54-30-03, TIME LIMITED REPAIR.
